| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's device was not returned to stryker.The customer received a replacement lid.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that that their device was missing its lid magnet.In this state, the device would not detect the lid being opened or closed, and therefore would not automatically power on or off which can lead to a use error resulting in a failure to deliver defibrillation.There was no patient use associated with the reported event.